The monodromy rings of a class of self-energy graphs

G. Ponzano, T. Regge, E. R. Speer, M. J. Westwater

Research output: Contribution to journalArticle

15 Scopus citations

Abstract

The monodromy rings of self-energy graphs, with two vertices and an arbitrary number of connecting lines, are determined.

Original languageEnglish (US)
Pages (from-to)83-132
Number of pages50
JournalCommunications In Mathematical Physics
Volume15
Issue number2
DOIs
StatePublished - Jun 1 1969

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'The monodromy rings of a class of self-energy graphs'. Together they form a unique fingerprint.

  • Cite this

    Ponzano, G., Regge, T., Speer, E. R., & Westwater, M. J. (1969). The monodromy rings of a class of self-energy graphs. Communications In Mathematical Physics, 15(2), 83-132. https://doi.org/10.1007/BF01645374